PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 66 | 2 |
Tytuł artykułu

On a question of T. Sheil-Small regarding valency of harmonic maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this work is to answer positively a more general question than the following which is due to T. Sheil-Small: Does the harmonic extension in the open unit disc of a mapping f from the unit circle into itself of the form \(f(e^{it}) = e^{i\phi(t)}\), \(0\leq t \leq 2\pi\) where \(\phi\) is a continuously non-decreasing function that satisfies \(\phi(2\pi)-\phi(0) = 2N\pi\), assume every value finitely many times in the disc?
Słowa kluczowe
Rocznik
Tom
66
Numer
2
Opis fizyczny
Daty
wydano
2012
online
2016-07-25
Twórcy
Bibliografia
  • Ahlfors, L., Complex Analysis, Third Edition, McGraw-Hill, New York, 1979.
  • Bshouty, D., Hengartner, W., Lyzzaik, A. and Weitsman, A., Valency of harmonic mappings onto bounded convex domains, Comput. Methods Funct. Theory 1 (2001), 479-499.
  • Duren, P., Harmonic Mappings in the Plane, Cambridge University Press, Cambridge, 2004.
  • Markushevich, A. I., Theory of functions of a complex variable. vol. III, English edition translated and edited by Richard A. Silverman, Prentice-Hall Inc., N. J., 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2012_66_2_25-29
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.